# SDR DXTA2024021210879

- Difficulty date: February 12, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N811QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000046
- Aircraft time: 3,444 hours, 1,978 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Part serial: 3656M
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN CONDUSTING THE POWER ON CHECKLIST THE EMERGENCY LIGHTS DO NOT TEST PROPERLY. IN THE ON POSITION LIGHTS ILLUMINATE. IN THE ARM POSITION THE LIGHTS WILL NOT ILLUMINATE.  ALSO THE RIGHT EXTERIOR WING INSPECTION LIGHT DOES NOT ILLUMINATE DURING THE TEST.  REMOVED NUMBER 1 EMERGENCY BATTERY   AND NUMBER 2 EMERGENCY BATTERY   AND INSTALLED REPAIRED CUSTOMER SUPPLIED NUMBER 1 EMERGENCY BATTERY PN   AND NUMBER 2 EMERGENCY BATTERY. PERFORMED TC-FLT-33-1001 WITH NO DEFECT NOTED. REF CE700 MM 33-50-07.
